# SDR BAQA089027

- Difficulty date: September 8, 2003
- Submitted: September 15, 2003
- Operation: Air carrier
- Aircraft: N945ME
- Make and model: Bolkms BK117B1
- Aircraft serial: 7235
- Aircraft time: 6,346 hours
- System (JASC): 3421 · Attitude Gyro and Indicating System
- Part: Gyro
- Part number: 5040017926
- Part serial: 12387B
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ATTITUDE INDICATOR DRIFTS 15 (+/-) DEGREES IN LEVEL FLIGHT.  REPLACED WITH SERVICEABLE UNIT.
